See Alike in...

Alike App

Browser

coldgypsy

665d

has anyone ever been given a blood pressure medication for your Ranaud's Syndrome?

Top reply
    • Rowanm77

      596d

      I am on Verapamil, a calcium channel blocker. It doesn't prevent the vasospasm of a Raynaud's attack but helps my fingers and toes recover much faster when they are warmed up

    • Rowanm77

      596d

      I am on Verapamil, a calcium channel blocker. It doesn't prevent the vasospasm of a Raynaud's attack but helps my fingers and toes recover much faster when they are warmed up

    • DaynaBHB

      608d

      Yes it didnt help me much !

    • Srechin

      619d

      Yeah, I take blood pressure drugs when it gets colder, but it makes me super lethargic and gives me awful headaches. But hey, at least my fingers won't fall off

    • Julz4me

      665d

      Yes nifedipine … I was on it for about a year .. it didn’t help very much.. Made me very tired my legs would swell ever so often so pretty nasty side effects… went to see a rheumatologist and he decided to change my medicine and put me on Viagra .. i’m 80% better hope the best for you!

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion